The Boltzmann equation in the whole space. Guo, Y. Indiana Univ. Math. J., 53(4):1081–1094, 2004.
The Boltzmann equation in the whole space [link]Paper  doi  bibtex   
@article{GuoIU04,
	Author = {Guo, Yan},
	Doi = {10.1512/iumj.2004.53.2574},
	Fjournal = {Indiana University Mathematics Journal},
	Issn = {0022-2518},
	Journal = {Indiana Univ. Math. J.},
	Mrclass = {35F20 (76X05 82D10)},
	Mrnumber = {2095473},
	Mrreviewer = {Abdelhamid Meziani},
	Number = {4},
	Pages = {1081--1094},
	Title = {The {B}oltzmann equation in the whole space},
	Url = {https://doi.org/10.1512/iumj.2004.53.2574},
	Volume = {53},
	Year = {2004},
	Bdsk-Url-1 = {https://doi.org/10.1512/iumj.2004.53.2574}}
Downloads: 0